Convergence Theorems for Polynomials with Many Zeros.
Mathematische Zeitschrift, Tome 186 (1984), pp. 117-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__186_173433,
author = {George G. Lorentz},
title = {Convergence {Theorems} for {Polynomials} with {Many} {Zeros.}},
journal = {Mathematische Zeitschrift},
pages = {117--124},
year = {1984},
volume = {186},
zbl = {0524.42001},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173433/}
}
George G. Lorentz. Convergence Theorems for Polynomials with Many Zeros.. Mathematische Zeitschrift, Tome 186 (1984), pp. 117-124. http://geodesic.mathdoc.fr/item/MZ_1984__186_173433/